# SDR SWAA021117

- Difficulty date: May 22, 2002
- Submitted: May 24, 2002
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- Aircraft time: 49,882 hours, 38,052 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6545871
- Condition: Cracked
- Location: Fwd Svc Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND FWD SVC DOOR AFT FRAME CRACKED ABOVE AND INBD OF LOWER STOP.  REMOVED AND REPLACED SVC DOOR PER MM.
